On the solution of convex bilevel optimization problems
S. Dempe () and
S. Franke ()
Computational Optimization and Applications, 2016, vol. 63, issue 3, 685-703
Abstract:
An algorithm is presented for solving bilevel optimization problems with fully convex lower level problems. Convergence to a local optimal solution is shown under certain weak assumptions. This algorithm uses the optimal value transformation of the problem. Transformation of the bilevel optimization problem using the Fritz-John necessary optimality conditions applied to the lower level problem is shown to exhibit almost the same difficulties for solving the problem as the use of the Karush–Kuhn–Tucker conditions. Copyright Springer Science+Business Media New York 2016
Keywords: Bilevel programming; Mathematical programs with equilibrium constraints; Optimal value transformation; KKT-transformation; Solution algorithm; 90C26; 91A65 (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10589-015-9795-8 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:coopap:v:63:y:2016:i:3:p:685-703
Ordering information: This journal article can be ordered from
http://www.springer.com/math/journal/10589
DOI: 10.1007/s10589-015-9795-8
Access Statistics for this article
Computational Optimization and Applications is currently edited by William W. Hager
More articles in Computational Optimization and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().